PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 107 | 2 | 171-204
Tytuł artykułu

Quelques espaces fonctionnels associés à des processus gaussiens

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
The first part of the paper presents results on Gaussian measures supported by general Banach sequence spaces and by particular spaces of Besov-Orlicz type. In the second part, a new constructive isomorphism between the just mentioned sequence spaces and corresponding function spaces is established. Consequently, some results on the support function spaces for the Gaussian measure corresponding to the fractional Brownian motion are proved. Next, an application to stochastic equations is given. The last part of the paper contains a result on the support function spaces for stable processes with independent increments.
Słowa kluczowe
Twórcy
  • Faculté de Mathémathiques et Informatique, Université de Picardie, 33, Rue Saint Leu, 80039 Amiens Cedex 1, France
autor
  • Département de Mathématiques, Université de Nancy, B.P. 239, 54506 Vandœuvre-lès-Nancy, Cedex, France
Bibliografia
  • [C0] Z. Ciesielski, Hölder conditions for realizations of Gaussian processes, Trans. Amer. Math. Soc. 99 (1961), 403-413.
  • [C1] Z. Ciesielski, On the isomorphisms of the spaces $H_α$ and m, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 8 (1960), 217-222.
  • [C2] Z. Ciesielski, Some properties of Schauder basis of the space C ⟨0,1⟩, ibid., 141-144.
  • [C3] Z. Ciesielski, Properties of the orthonormal Franklin system, Studia Math. 23 (1963), 141-157.
  • [C4] Z. Ciesielski, Properties of the orthonormal Franklin system, II, ibid. 27 (1966), 289-323.
  • [C5] Z. Ciesielski, Constructive function theory and spline systems, ibid. 53 (1975), 277-302.
  • [C6] Z. Ciesielski, Orlicz spaces, spline systems and brownian motion, Constr. Approx. 9 (1993), 191-208.
  • [DHJS] R. Dudley, J. Hoffmann-Jørgensen and L. Shepp, On the lower tail of Gaussian seminorms, Ann. Probab. 7 (1979), 319-342.
  • [F] X. Fernique, Régularité de processus gaussiens, Invent. Math. 12 (1971), 304-320.
  • [G] H. Gebelein, Das statistische Problem der Korrelation als Variations- und Eigenwertproblem und sein Zusammenhang mit der Ausgleichsrechnung, Z. Angew. Math. Mech. 21 (1941), 364-379.
  • [KR] G. Kerkyacharian et B. Roynette, Une démonstration simple des théorèmes de Kolmogorov, Donsker et Itô-Nisio, C. R. Acad. Sci. Paris Sér. I 312 (1991), 877-882.
  • [K] M. A. Krasnosel'skiĭ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [LT] M. Ledoux and M. Talagrand, Probability on Banach Spaces, Ergeb. Math. Grenzgeb. 23, Springer, Berlin, 1991.
  • [M] Y. Meyer, Ondelettes et opérateurs I, Hermann, 1990.
  • [N] E. Nelson, The free Markoff field, J. Funct. Anal. 12 (1973), 211-227.
  • [Nu] D. Nualart, Noncausal stochastic integrals and calculus, in: Lecture Notes in Math. 1316, Springer, 1988, 80-129.
  • [O] S. Ogawa, The stochastic integral of noncausal type as an extension of the symmetric integrals, Japan J. Appl. Math. 2 (1985), 229-240.
  • [R] S. Ropela, Spline bases in Besov spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 24 (1976), 319-325.
  • [Ro] B. Roynette, Mouvement brownien et espaces de Besov, Stochastics and Stochastics Rep. (1993), à paraître.
  • [S] P. Sjögren, Riemann sums for stochastic integrals and $L^p$ moduli of continuity, Z. Wahrsch. Verw. Gebiete 59 (1982), 411-424.
  • [T] M. Talagrand, Sur l'intégrabilité des vecteurs gaussiens, ibid. 68 (1984), 1-8.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv107i2p171bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.